| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of recw1391 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that the registered nurse went to tear away the introducer and there was a section that did not tear away.It was stated that the rn tried to cut the plastic w a scalpel and ended up poking a hole in the catheter.A new catheter was placed over the wire.No other information was provided.